MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Pacing Problem (1439); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: initial reporter: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
The complaint was received through a direct call from the customer (registered nurse) to the emergency support program.It was reported that while using mega 8fr.50cc iab (with statlock) intra aortic balloon (iab) had a notch on the arterial waveform.A screenshot of the iabp monitor revealed the pump was in 1:2 frequency and in auto-mode, with a whipped-like arterial waveform using the transducer as the ap source.Nurse stated the primary rn had flushed the line recently, but it did not help with the artifact.(b)(6) stated the placement was verified by a chest xray this morning.Nurse did not want to aspirate the inner lumen.Esp team member requested a screenshot of the chest xray to ensure the distal marker was located in between the second and third intercostal space.(b)(6) had to quickly get off the phone to prioritize patient care, but nurse stated she would follow-up with the most recent chest xray screenshot which revealed the distal marker was located between the 4th and 5th intercostal space.Esp team member explained to (b)(6) getinge¿s recommendation of the distal marker location.She stated she would follow-up with the physician.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.A customer contacted the emergency support program with concerns about an abnormal notch on the arterial waveform of an iabp system.Janet, a clinical nurse specialist, reported that the pump was operating in 1:2 frequency and auto mode, showing a whip like arterial waveform using the transducer as the arterial pressure source.She had already performed troubleshooting steps, including proper flushing of the inner lumen per protocol, without improvement.Placement of the iabp had been confirmed earlier by chest x ray, though she did not want to aspirate the lumen.After requesting further imaging, a follow-up chest x ray screenshot from early morning revealed that the distal marker was positioned between the 4th and 5th intercostal space.This was outside getinge¿s recommended position between the 2nd and 3rd intercostal spaces.Janet was advised of the recommended placement and planned to consult with the physician.Contact information was provided for continued support, and the event was communicated internally to david tubach and lorraine faulk.Since the product was not returned, we were unable to perform a device evaluation.Based on the event description, suboptimal iabp catheter positioning distal marker located between the 4th and 5th intercostal space instead of the recommended 2nd to 3rd intercostal space leading to artifact and an abnormal arterial waveform.All failure modes related to balloon malfunction are addressed in the risk file and there individual complaint occurrence rates are within its risk profile.The ifu addresses the mitigations for all balloon failures.Each iab manufactured is 100 percent inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The iab catheter is unknown based on the rational provided above, no escalation to the capa process is required.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24032556
Report Number2248146-2026-0000192
Device Sequence Number15738510
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP.
Patient Age56 YR
Patient SexMale
Patient Weight67 KG